# SDR DL733030876

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 47,033 hours, 32,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/FS430-460, S23R TO S27R - DENTS AND WEAR.  THE SUBJECT DAMAGE IS CUT OUT FROM THE FUSELAGE SKIN AND REPAIRED WITH EXTERNAL ALUMINUM DOUBLER, TRIPLER AND STRUCTURAL FILLER IN ACCORDANCE WITH ER/A 385699-14.  DAMAGE DUE TO CONTACT WITH GROUND EQUIPMENT.
